# SDR BAQA084840

- Difficulty date: February 27, 2003
- Submitted: March 17, 2003
- Operation: Air carrier
- Aircraft: N213AE
- Make and model: Bolkms BK117B1
- Aircraft serial: 7219
- Aircraft time: 5,953 hours
- System (JASC): 6410 · Tail Rotor Blades
- Part: Blade
- Part number: 11731743
- Part serial: 366369
- Condition: Eroded
- Location: Tail Rotor
- Part time: 1,168 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TAIL ROTOR BLADE HAS EROSION.
